# SDR AALA20170728004

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 7,604 hours, 2,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148286
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT SYSTEM FAULTED 11WL EXIT LEFT. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
